My Synthroid has been changed from 0.75mg to 0.88mg because of slow metabolism and a little tired. I also have been having really bad seasonal allergies in Quebec, Canada. My question is I have been really tired during the day lately and wondered which one was to blame? Thanks in advance. Smileyhappy.
Smiley, I have had the same thing change in synthorid dose and have allergies.I have felt so bad, my eyes are itching terrible and nose running alittle. I wish I had an answer for you because maybe it wiuld be the right answer for me too LOL. Good luck and feel better soon. Vonnie
Did they check your thyroid levels prior to the increase in meds? Usually a thyroid panel will indicate whether you are low or on target, either requiring an adjustment in meds or to keep them where they are. Or did he raise the Synthroid slightly based on your symptoms? He should have drawn a panel before increasing your meds to determine whether or not it was thyroid related or the symptoms were from something else like allergies. If he did do a panel prior to raising your meds, then your panel probably told him you were still low.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 1 answer
Posted 28 Jul 2010 • 2 answers
Posted 21 Oct 2011 • 1 answer
Posted 2 Jul 2013 • 3 answers
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer